Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 63, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 12, 2014, 9:51 PM CDT for Pontotoc County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 9:51 PM CDT (02:51 UTC)
- Expired
- Jun 13, 2014, 12:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 80 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
907
WGUS54 KMEG 130251
FFWMEG
MSC115-130545-
/O.NEW.KMEG.FF.W.0063.140613T0251Z-140613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1245 AM CDT
* AT 951 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTOTOC
AND TRACE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3410 8923 3434 8925 3438 8925 3438 8905
3423 8883 3410 8883
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 9:02 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 12, 9:02 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 902 PM CDT THU JUN 12 2014 .DISCUSSION... A WEAK MID LEVEL TROF IS PUSHING SE THROUGH THE REGION THIS EVENING. THIS FEATURE HAS KICKED OF NUMEROUS SHOWERS AND THUNDERSTORMS...SOME SEVERE...ACROSS MUCH OF THE AREA. CURRENTLY THE MOST ACTIVE STORMS STRETCH FROM EAST CENTRAL ARKANSAS INTO NORTH MISSISSIPPI FUELED BY A RESERVOIR OF SBCAPES OF 1500-2000 J/KG TO THE SOUTH. A FEW OF THESE STORMS COULD BE SEVERE FOR THE NEXT COUPLE OF HOURS BUT THE TREND HAS BEEN ONE OF WEAKENING OVERALL AS THE SURFACE BASED INSTABILITY GRADUALLY WANES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE SINCE SOME STORMS HAVE BEEN TRAINING OVER THE SAME AREAS LEADING TO RAINFALL AMOUNTS UP TO 3 INCHES IN AN HOUR OR TWO. HRRR INDICATES THAT SHOWERS AND THUNDERSTORMS WILL GENERALLY BE EAST OF THE RIVER BY MIDNIGHT AND WENT AHEAD AND STARTING DROPPING POPS TO THE WEST. UPDATE OUT. SJM && PREV DISCUSSION... /ISSUED 356 PM CDT THU JUN 12 2014/ UPDATE... UPDATED FOR INCREASED RAIN CHANCES THIS AFTERNOON AND TO RE-DEFINE SEVERE STORM POTENTIAL. DISCUSSION... CONVECTION TURNING SEVERE QUICKLY ACROSS EASTERN ARKANSAS WITH REPORTS OF POWER OUTAGES AND TREES DOWN. HAVE EXPANDED POPS EASTWARD IN THE SHORT TERM...AND THE SEVERE STORM POTENTIAL TO NO INCLUDE MOST OF NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND SOUTHWEST TENNESSEE. JAB PREV DISCUSSION... /ISSUED 256 PM CDT THU JUN 12 2014/ DISCUSSION... NEXT 36 HOURS...CURRENT AIRMASS CONTINUES TO GET MORE UNSTABLE AHEAD OF UPSTREAM SHORTWAVE/WEAK SFC FRONT IN THE OZARKS. LATEST MESOANALYSIS SHOWING A TONGUE OF 2500 J/KG OF CAP EXTENDING INTO EASTERN ARKANSAS. ON RADAR LEADING EDGE OF SHORTWAVE LIFT NOW ENTERING RANDOLPH AND LAWRENCE COUNTIES WITH THE ACTIVITY PULSING TO SEVERE LIMITS. THIS LINE IS EXPECTED TO DEVELOP SLOWLY SOUTH AND EAST OVER THE COURSE OF THE AFTERNOON AND EVENING. MODEL INITIALIZATION HAS BEEN ON THE SLOW SIDE WITH THE APPROACHING WAVE AND LEADING EDGE OF STORMS...SO HAVE SPED UP THE ONSET AND EXIT OF PRECIPITATION OVER THE NEXT 24 HRS. AS FAR AS SEVERE WEATHER...IT STILL APPEARS THAT EAST CENTRAL ARKANSAS INTO NORTH CENTRAL MISSISSIPPI WILL STILL HAVE THE GREATEST THREAT FOR DAMAGING WINDS AND HAIL...FROM NOW THROUGH THE MID EVENING HOURS. STORMS IN THIS REGION AND DURING THIS TIME FRAME WILL CONTINUE TO BE MORE DISCRETE IN NATURE. ANY ORGANIZATION OF CONVECTION IS SKETCHY AS MIDLEVEL WINDS ARE BODERLINE...25 TO 30 KTS. THE REMAINDER OF THE MIDSOUTH MAY SEE A FEW STRONG STORMS THROUGH MIDNIGHT AS THE WAVE AND FRONT PASS THROUGH. PRECIPITATION WILL EXIT THE MIDSOUTH LATE TONIGHT OVER THE NORTH AND WEST...AND BELIEVE BY NOON OVER THE FAR SOUTHEAST. NORTH WINDS BEHIND THE WEAK FRONT WILL BECOME GUSTY BY MIDDAY TOMORROW...USHERING IN A SHORT PERIOD OF LOWER AND MORE COMFORTABLE HUMIDITY. SOME PATCHY FOG MAY DEVELOP FRIDAY NIGHT UNDER EXPECTED GOOD RADITIONAL CONDITIONS. SATURDAY THROUGH MONDAY...MODELS ARE IN AGREEMENT THIS PERIOD THAT UPPER LEVEL HEIGHTS WILL BUILD OVER THE EASTERN THIRD OF THE NATION. A STRONGER CAP WILL INHIBIT CONVECTION DESPITE THE RETURN OF HIGHER DEWPOINTS TO THE AREA. HAVE LEFT RAIN CHANCES AROUND 10 PERCENT EACH DAY...AS A BRIEF/STRAY SHOWER OR WEAK STORM COULD FORM. AFTER A SLIGHTLY COOLER START ON SATURDAY...TEMPERATURES WILL WARM TO THE UPPER 80S AND LOW 90S BY SUNDAY...WITH LOWS RANGING FROM THE MID 60S TO LOW 70S. TUESDAY THROUGH THURSDAY...THE GFS AND EURO DIFFER WIDELY ON WHETHER THE EASTERN RIDGE PROGRESSES OR NOT. THE GFS SWINGS THE EXPECTED TROUGH OVER THE CENTRAL AND NORTHERN ROCKIES THROUGH THE PLAINS AND GREAT LAKES DURING THE PERIOD...YIELDING A RETURN TO A SOUTHWESTERLY UPPER LEVEL FLOW...APPROACHING COLD FRONT...AND A MARKED INCREASE IN RAIN CHANCES. THE EURO IS MUCH MORE BLOCKING WITH THE RIDGE...DELAYING AND MINIMIZING THE RAIN THREAT. HAVE TAKEN A BLEND OF BOTH MODELS...KEEPING TUESDAY DRY AND BRINGING ONLY SLIGHT CHANCES FOR CONVECTION WEDNESDAY AND THURSDAY AS THE RIDGE SLOWING ADVANCES EAST. JAB && .AVIATION... 00Z TAF CYCLE MAINLY VFR CONDITIONS WILL CONTINUE FOR TONIGHT AND OVERNIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA TONIGHT AND INTO THE OVERNIGHT HOURS PRODUCING MVFR VISIBILITIES AT TIMES. SOME MVFR/IFR CEILINGS WILL MOVE INTO NORTHERN AND WESTERN SECTIONS OF THE FORECAST AREA FRIDAY MORNING WITH VFR CONDITIONS RETURNING IN THE AFTERNOON. WINDS WILL BE LIGHT AND MAINLY FROM THE NORTHWEST TONIGHT AND OVERNIGHT BEFORE WINDS BECOME NORTH AT 5 TO 10 KNOTS ON FRIDAY. ARS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 12, 5:12 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 512 PM CDT THU JUN 12 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-132300- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 512 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER SOUTH AND WEST OF A LINE FROM HAYTI MISSOURI TO HOUSTON MISSISSIPPI THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS NORTHWEST TENNESSEE...AND NORTHEAST MISSISSIPPI THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EASTERN ARKANSAS...THE BOOTHEEL OF MISSOURI...SOUTHWEST TENNESSEE AND A LARGE PORTION OF NORTH MISSISSIPPI THIS AFTERNOON AND EVENING. JAB
In the hours before
Local storm report, Jun 12, 6:08 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
608 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 N COVINGTON 35.61N 89.65W
06/12/2014 M71.00 MPH TIPTON TN TRAINED SPOTTER
&&
RCW/TLSJRSpecial weather statement, Jun 12, 6:22 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 622 PM CDT THU JUN 12 2014 MSZ002-003-TNZ089-122345- BENTON MS-MARSHALL MS-FAYETTE TN- 622 PM CDT THU JUN 12 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 PM CDT FOR... NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES NORTH OF MT PLEASANT AT 622 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN BENTON...FAYETTE AND MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3510 8919 3484 8931 3498 8966 3520 8954 TIME...MOT...LOC 2322Z 297DEG 14KT 3505 8949
Special weather statement, Jun 12, 8:36 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 836 PM CDT THU JUN 12 2014 MSZ002-013>015-130200- UNION MS-PONTOTOC MS-MARSHALL MS-LAFAYETTE MS- 836 PM CDT THU JUN 12 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 900 PM CDT FOR... NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... EXTREME SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES WEST OF CAMBRIDGE AT 836 PM CDT... MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...MARSHALL...PONTOTOC AND UNION COUNTIES... INCLUDING LOCATIONS NEAR NEW ALBANY...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3449 8899 3425 8907 3438 8954 3456 8949 TIME...MOT...LOC 0136Z 284DEG 16KT 3445 8941
Special weather statement, Jun 12, 9:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 918 PM CDT THU JUN 12 2014 MSZ013>015-130245- UNION MS-PONTOTOC MS-LAFAYETTE MS- 918 PM CDT THU JUN 12 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CDT FOR... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL UNION COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES NORTH OF RANDOLPH AT 918 PM CDT... MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR PONTOTOC AND TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3440 8889 3418 8888 3418 8927 3436 8928 TIME...MOT...LOC 0218Z 266DEG 14KT 3427 8916
Local storm report, Jun 12, 9:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 3 W PONTOTOC 34.25N 89.06W
06/12/2014 E1.50 INCH PONTOTOC MS 911 CALL CENTER
POLICE OFFICER REPORTED LARGE HAIL DOING DAMAGE TO PATROL
CAR.
&&
ZDMLocal storm report, Jun 12, 9:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
06/12/2014 GREENE AR TRAINED SPOTTER
IMPASSABLE ROAD DUE TO DEEP WATER...AT JONES ROAD AND HWY
357.
0345 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/12/2014 GREENE AR TRAINED SPOTTER
VERY LARGE TREE ON CAR NEAR HWY 49 IN PARAGOULD 2 NILES S
OF HWY 412. TWO LARGE TREES DOWN 2 MILES SW OF HWY 412.
LARGE LIMBS DOWN CITY WIDE.
0345 PM TSTM WND GST PARAGOULD 36.06N 90.51W
06/12/2014 E60.00 MPH GREENE AR TRAINED SPOTTER
WIND GUSTS ESTIMATED IN EXCESS OF 60 MPH.
0354 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
06/12/2014 CROSS AR BROADCAST MEDIA
TREES DOWN
0354 PM TSTM WND DMG S PARAGOULD 36.06N 90.51W
06/12/2014 GREENE AR BROADCAST MEDIA
TREE DOWN JONES ROAD SOUTH OF PARAGOULD
0354 PM TSTM WND DMG CHERRY VALLEY 35.40N 90.75W
06/12/2014 CROSS AR BROADCAST MEDIA
POWER LINES DOWN HIGHWAY 29
0426 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
06/12/2014 CROSS AR BROADCAST MEDIA
TREES ON CARS AND A ROOF PEELED BACK ON A HOUSE.
0430 PM TSTM WND DMG CHERRY VALLEY 35.40N 90.75W
06/12/2014 CROSS AR TRAINED SPOTTER
NUMEROUS POWER POLES DOWN NORTHSIDE HIGHWAY 1. ALSO TREES
DOWN AND 2 FOOT DEEP WATER IN YARDS NEAR HOUSES.
0430 PM TSTM WND DMG 5 SE MARKED TREE 35.48N 90.35W
06/12/2014 POINSETT AR TRAINED SPOTTER
TWO HIGH PROFILE VEHICLES OVERTURNED HIGHWAY 63
0433 PM TSTM WND GST MARKED TREE 35.53N 90.42W
06/12/2014 M71.00 MPH POINSETT AR TRAINED SPOTTER
0433 PM HAIL MARKED TREE 35.53N 90.42W
06/12/2014 M1.00 INCH POINSETT AR TRAINED SPOTTER
QUARTER SIZED HAIL NEAR MARKED TREE
0530 PM TSTM WND GST 2 N COVINGTON 35.60N 89.65W
06/12/2014 M60.00 MPH TIPTON TN TRAINED SPOTTER
TRAINED SPOTTER MEASURED SIXTY MPH WIND GUSTS AND
PEA-SIZED HAIL
0550 PM TSTM WND GST 3 N COVINGTON 35.61N 89.65W
06/12/2014 M71.00 MPH TIPTON TN TRAINED SPOTTER
0930 PM HAIL 3 W PONTOTOC 34.25N 89.06W
06/12/2014 E1.50 INCH PONTOTOC MS 911 CALL CENTER
POLICE OFFICER REPORTED LARGE HAIL DOING DAMAGE TO PATROL
CAR.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:42 PM CDT | Flash Flood Warning | MEG | Tate, Tunica | 3 hr |
| Jun 12, 8:36 PM CDT | Special Weather Statement | MEG | Union | 24 min |
| Jun 12, 8:38 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 30 min |
| Jun 12, 9:06 PM CDT | Flash Flood Warning | MEG | Lafayette, Panola | 3 hr |
| Jun 12, 9:18 PM CDT | Special Weather Statement | MEG | Pontotoc | 27 min |
| Jun 12, 9:23 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 34 min |
| Jun 12, 10:34 PM CDT | Flash Flood Warning | MEG | Coahoma, Quitman, Tunica | 3 hr |
| Jun 12, 10:54 PM CDT | Special Weather Statement | MEG | Monroe | 36 min |
| Jun 12, 11:12 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 48 min |
| Jun 12, 11:33 PM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.